MAUDE Adverse Event Report: OSCOR INC. ADELANTE® PEEL-AWAY INTRODUCER SET; INTRODUCER, CATHETER

OSCOR INC. ADELANTE® PEEL-AWAY INTRODUCER SET; INTRODUCER, CATHETER
Model Number AP07016B5
Medical Device Problem Codes Material Frayed (1262); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
During implantation, before inserting the sheath, it is noticed that the tip of the introducer is frayed.No adverse patient effects were reported.Customer did not provide the event date, however, on (b)(6)2023, they submitted their event report form.Based upon this information, this is the date we are submitting as the event date.Should the actual event date be provided, we will update our report accordingly.
 
Additional Manufacturer Narrative
Customer did not provide the event date, however, on (b)(6) 2023, they submitted their event report form.Based upon this information, this is the date we are submitting as the event date.Should the actual event date be provided, we will update our report accordingly.Conclusion not yet available, evaluation in process.A follow-up will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
The customer reported the event date is 05/jan/2023.Additionally, there was no procedure delay, no medical intervention or additional surgery required.The procedure was completed successfully using another product.No additional information available.
 
Additional Manufacturer Narrative
One 7f adelante introducer sheath was returned from the customer with the dilator, syringe and guidewire.There were no other accessories.No visible blood was found on or inside the sheath or dilator.According to the event description summary, during implantation, before inserting the sheath, it was noticed that the tip of the introducer is frayed.The material was not used, it was unpacked and prepared on the sterile table.After review of the returned product under a microscope, it was found that the tip of the sheath looked normal and round, but the tip of the dilator looked like it had sustained impact damage.Returned device analysis revealed the sheath and dilator were within manufacturing specifications.The tip of the sheath looked normal and the tip of the dilator looked like it had sustained impact damage.Potential contributing factors to the damage could have been if the device was dropped, bumped or mishandled.The dilator tips are inspected for damage by qa 100% during the packaging procedure, just prior to shipping to the customer.No manufacturing defects were found.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.Per procedure (adelante introducer set in-process and final inspection): sampling plan ansi z 1.4, general level i, normal, aql 0.25 with the naked eye, verify the dilator/sheath are free of kinks, cracks, splits, sinks, excessive flash, loose/embedded fm, damaged tips or any other defects or damages on entire assembly.Per procedure (introducer kit packaging inspection): sample size 100% ensure dilator tip is perfectly round and well opened.The instructions for use (ifu) informs the user: do not advance the guidewire or introducer assembly under resistance.Determine the cause of resistance through fluoroscopic examination.Advance the sheath and dilator simultaneously to prevent damage to the sheath tip.No further follow-up is required.Based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing non-conformity.In addition, there was no new failure mode identified and the risk remains acceptable.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
ADELANTE® PEEL-AWAY INTRODUCER SET
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
Manufacturer Contact
daniel naut
3816 desoto blvd.
palm harbor, FL 34683
7279352511
MDR Report Key16248954
Report Number1035166-2023-00011
Device Sequence Number6453327
Product Code DYB
UDI-Device Identifier10885672100022
UDI-Public10885672100022
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K073100
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2026
Device Model NumberAP07016B5
Device Catalogue NumberAP07016B5
Device Lot NumberDP-16383
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/18/2023
Supplement Date Received by Manufacturer08/16/2023
Initial Report FDA Received Date01/26/2023
Supplement Report FDA Received Date11/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown